# SDR SWIA201332892

- Difficulty date: January 30, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 41,838 hours, 56,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN SEAT 6A IS MISSING.  (FLT 5341)  INSTALLED NEW EMERGENCY EXIT SIGN ON SIDE PANEL AT 6A IAW AMM. P/N: 10-1301-15
